Saturday, May 3, 2008

Meniere's treatment effects now

Well the gentamicin is having an effect now. I started feeling floaty and off balance last night. Very queasy. Its odd when different parts of your body feel like they have weights. I am also foggy. Apparently your brain can either think clearly or keep you upright. So I think I am going to nap today. Hopefully my eyes will continue to focus & I can either write or read.
I have to remember why I am doing this--I want to be well! I want to live and play and work and love.

I may lose more hearing-I probably will based on research. But I would risk that in order to have balance.

2 comments:

Daniel said...

You can work on balance. Give it time. Don't rush it. I was quite scared after my 3rd injection and the results. The brain will learn to cope with the balance but it will take patience and some vestibular exercises, which I still do 15 years later.

Julie Stanton said...

Thanks Daniel. It is better than a vertigo attack. I totally understand that I have to let myself compensate. I am not taking any medicine for the vertigo in order to help that along.
My first goal is to walk in a semi-straight line down the aisle at my wedding!
I wish I could see your blog but I couldn't when I tried!